Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Higher order Runge–Kutta methods for impulsive differential systems

Title data

Baier, Robert ; Din, Q. ; Donchev, T. D.:
Higher order Runge–Kutta methods for impulsive differential systems.
In: Applied Mathematics and Computation. Vol. 218 (2012) Issue 24 . - pp. 11790-11798.
ISSN 0096-3003
DOI: https://doi.org/10.1016/j.amc.2012.05.037

Review:

Abstract in another language

This paper studies higher order approximations of solutions of differential equations with non-fixed times of impulses. We assume that the right-hand side is sufficiently smooth. Using a Runge-Kutta method of higher order and natural assumptions on the impulsive surfaces and the impulses, we calculate good approximations of the jump times, which enables us to extend the classical results for higher order of convergence of Runge-Kutta methods to more complicated systems.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: CONTENTS:
1. Preliminaries
2. Runge-Kutta approximation of the solution
3. Numerical examples
4. Concluding remarks

MR Nummer: 2945182

Zentralblattnummer: 06242369
Keywords: impulsive differential equations; Runge-Kutta methods; variable times of impulses
Subject classification: Mathematics Subject Classification Code: 34A37 (65L06 65L20 49M25 34A36)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 22 Feb 2021 11:49
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63233